# SDR REXA2018032200217

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,099 hours, 25,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNS & EMERGENCY LIGHTS WILL NOT TURN ON.   REMOVED & REPLACED AN ELECTRICAL CONNECTOR IAW 20-17-10. OPS TEST IAW 33-51-00.  OPS TESTED GOOD.  ACFT OK FOR SERVICE.
